Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Use of Unbounded Utility Functions in Expected-Utility Maximization: Response

Kenneth J. Arrow
The Quarterly Journal of Economics
Vol. 88, No. 1 (Feb., 1974), pp. 136-138
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1881800
Page Count: 3
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
The Use of Unbounded Utility Functions in Expected-Utility Maximization: Response
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[136]
    [136]
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138